# SDR FDEA201712283459

- Difficulty date: December 28, 2017
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 24,927 hours, 4,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAINED ON DURING PREFLIGHT.  RED LIGHT ILLUMINATED IN THE GUARDED SWITCH.  PERFORMED AN EMERGENCY LIGHT TEST IAW MM 33-51-00-05, AND FOUND ONE CEILING EMERGENCY LIGHT BURNED OUT.  REPLACED THE LAMPS IAW MM 33-51-03-02 AND PERFORMED A TEST.  TESTED OK IAW MM 33-51-00-05.
